# SDR SIMA201104101

- Difficulty date: February 8, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 27,983 hours, 26,006 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 2309290001
- Part serial: 341
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3656 THE CREW REPORTED THE NR 1 MAIN LANDING GEAR FAILED TO SHOW UP AND LOCKED.  AMBER IN TRANSIT INDICATION STAYED ON UNTIL THE RED LANDING GEAR LEVER DISAGREE WARNING ACTIVATTED.  RECEIVED 3 DOWN GREEN WHEN SELECTED DOWN DISAGREE MESSAGE EXTINGUISHED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLOCK BOX IAW EMB AMM 32-33-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
